# SDR UIEA2018041000661

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,352 hours, 18,573 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  APU WOULD NOT START AFTER 3 ATTEMPTS EICAS MESSAGE FOR APU FAULT WAS PRESENT.  PERFORMED APU ECU BITE TEST ECU BITE SHOWED APU INLET DOOR START ONE ABORTED START 2 AND 3 FOUND DEICING FLUID IN APU INLET DOOR CLEANED S506 INLET DOOR OPEN SW STARTED APU 49-11-00 OPS CKS GOOD SEVERAL TIMES )
